MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-ARTERIOGRAM PACK

Medline Industries, LP MEDLINE; DBD-ARTERIOGRAM PACK
Catalog Number DYNJ82937
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Other
Event or Problem Description
It was reported that "the units have wasted 4 packs so far because the packs are stuck on the tape that is supposed to secure the bottom of the boxes.When they pull them out, the packs are getting damaged and are no longer sterile.".
 
Additional Manufacturer Narrative
The account reported finding torn packs due to tape on the shipper carton, and the customer reported that packs were getting damaged and were no longer sterile when pulled out.A photo and a sample were received for investigation; the account sent in 4 packs for review, each pack had what looked to be snag marks and or holes on the pouch, and each one was tested with blue dye, which did not go through the pouch.Finished good production records and finished good pack build were reviewed, and no non-conformances or pack build issues were noted that would have contributed to the reported issue; the reported issue was not confirmed with the received sample.Based on the complaint details, the reported damage to the pack was strictly cosmetic and did not penetrate the pouch, and the division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-ARTERIOGRAM PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50734985
Report Number1417592-2026-37090
Device Sequence Number13416940
Product Code OEZ
UDI-Device Identifier40195327224869
UDI-Public40195327224869
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberDYNJ82937
Device Lot Number22JBK214
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/02/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown